# SDR 1050617009

- Difficulty date: August 24, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 17,012 hours, 32,012 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CANTED FRAME AT FS 588.  LEFT FLANGE CRACKED AT NUT PLATE AND RIVET, STRINGER 7L AND 8L.  MORE INFORMATION WILL BE AVAILABLE AT A LATER DATE.
